Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 139, NWS Lincoln, IL

June 4, 20114 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2011, 6:24 PM CDT for 4 counties in Illinois. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 6:24 PM CDT (23:24 UTC)
Expired
Jun 4, 2011, 7:30 PM CDT
In force
66 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 85 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:30 PM CDTHAIL 1Astoria, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 4:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2749 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-127 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WUUS53 KILX 042324
SVRILX
ILC017-057-125-169-050030-
/O.NEW.KILX.SV.W.0139.110604T2324Z-110605T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN MASON COUNTY IN CENTRAL ILLINOIS...
  EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 730 PM CDT.

* AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ASTORIA...OR 12 MILES NORTHEAST OF RUSHVILLE...AND MOVING EAST AT
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAVANA...BROWNING...ASTORIA...BATH...CHANDLERVILLE...KILBOURNE...
  MARBLETOWN...BLUFF CITY...SNICARTE...DUNCAN MILLS...CHATAUQUA
  PARK...POPLAR CITY AND TOPEKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4028 9048 4029 9045 4035 9046 4037 8990
      3993 9005 4003 9054
TIME...MOT...LOC 2324Z 277DEG 17KT 4023 9039
WIND...HAIL 60MPH 1.00IN

$$

BARNES
2 follow-up statements
631 
WWUS53 KILX 050000
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
700 PM CDT SAT JUN 4 2011

ILC057-169-050010-
/O.CAN.KILX.SV.W.0139.000000T0000Z-110605T0030Z/
SCHUYLER IL-FULTON IL-
700 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FULTON AND EASTERN
SCHUYLER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4006 9043 4008 9039 4012 9037 4016 9026
      4015 9023 4016 9020 4019 9020 4024 9012
      4029 9007 4037 9005 4037 8990 3993 9005
      4001 9045
TIME...MOT...LOC 0000Z 277DEG 17KT 4021 9017

$$

ILC017-125-050030-
/O.CON.KILX.SV.W.0139.000000T0000Z-110605T0030Z/
MASON IL-CASS IL-
700 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CASS
AND WESTERN MASON COUNTIES UNTIL 730 PM CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BATH...OR 9 MILES SOUTHWEST OF HAVANA...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  HAVANA...BATH...CHANDLERVILLE...KILBOURNE...CHATAUQUA PARK...POPLAR
  CITY AND TOPEKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4006 9043 4008 9039 4012 9037 4016 9026
      4015 9023 4016 9020 4019 9020 4024 9012
      4029 9007 4037 9005 4037 8990 3993 9005
      4001 9045
TIME...MOT...LOC 0000Z 277DEG 17KT 4021 9017
WIND...HAIL 60MPH 1.00IN

$$
603 
WWUS53 KILX 050023
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
723 PM CDT SAT JUN 4 2011

ILC017-125-050032-
/O.EXP.KILX.SV.W.0139.000000T0000Z-110605T0030Z/
MASON IL-CASS IL-
723 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CASS AND WESTERN
MASON COUNTIES WILL EXPIRE AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.

LAT...LON 4006 9043 4008 9039 4012 9037 4016 9026
      4015 9023 4016 9020 4019 9020 4024 9012
      4029 9007 4037 9005 4037 8990 3993 9005
      4001 9045
TIME...MOT...LOC 0022Z 277DEG 17KT 4020 9003

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:02 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 4, 3:02 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPO
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT SAT JUN 4 2011

.DISCUSSION...
ISSUED 302 PM CDT SAT JUN 4 2011

ANOTHER HOT/HUMID DAY UNFOLDING ACROSS CENTRAL ILLINOIS. AN
APPROACHING COLD FRONT CURRENTLY EXTENDS FROM NORTHERN ONTARIO
INTO THE CENTRAL PLAINS. THIS FRONT WILL SINK INTO THE FORECAST
AREA LATER TODAY...REMAINING IN THE VICINITY UNTIL MONDAY. THIS
FRONT IS EXPECTED TO BE THE FOCUS FOR PERIODIC SHOWER/STORM
CHANCES WHILE IT IS AROUND. ANOTHER FRONT...FOLLOWING A SIMILAR
TRACK TO THIS ONE...SHOULD ARRIVE BY THURSDAY/FRIDAY WITH A
RENEWED THREAT FOR SHOWERS/STORMS. MAIN FORECAST CONCERNS REVOLVE
AROUND PRECIPITATION CHANCES WITH THESE FRONTS AND ANY NOCTURNAL
MCS/S...AS WELL AS HOW HOT IT WILL BE FOR THE UPCOMING WEEK.

12Z MODELS CONTINUE TO BE IN SURPRISINGLY GOOD AGREEMENT WITH
RESPECT TO MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE
NEXT SEVERAL DAYS. DIFFERENCES PERSIST WITH THE MESOSCALE
CONVECTIVE DETAILS...AND THESE INDIVIDUAL DETAILS WILL STILL NEED
TO BE FINE TUNED AS THEY BECOME VERY SHORT TERM FORECAST CONCERNS.

SHORT TERM...TONIGHT THROUGH MONDAY...VIGOROUS SHORT WAVE OVER THE
WESTERN GREAT LAKES/NORTHERN ONTARIO WILL HELP DRIVE A COLD FRONT
INTO THE REGION TONIGHT. ONCE THE FRONT ARRIVES...IT WILL TEND TO
STALL OUT IN THE VICINITY UNTIL MONDAY AS IT BECOMES MORE PARALLEL
TO THE UPPER LEVEL FLOW. THE FRONT WILL SHIFT BACK NORTH AS A WARM
FRONT ON MONDAY AS UPPER LEVEL RIDGING STARTS TO BUILD INTO THE
AREA.

SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS AT LEAST NORTHERN
PORTIONS OF THE FORECAST AREA BY THIS EVENING AS THE FRONT DRAWS
CLOSER. AN 18Z ILX SPECIAL SOUNDING SHOWED THE LOCAL AIRMASS WAS
STILL CAPPED...BUT THIS SHOULD BE ABLE TO BE BROKEN AS THE FRONT
PUSHES IN. THUNDERSTORM CHANCES SHOULD BE MUCH LOWER AS YOU HEAD
SOUTH TOWARD THE I-70 CORRIDOR AS THE FRONT WILL BE ARRIVING AT A
LESS FAVORABLE TIME OF DAY...AND THE CAPPING IS MUCH STRONGER AS
IS SUGGESTED BY THE MUCH MORE MIXED OUT SURFACE DEW POINTS. MCS
DEVELOPMENT IS SUGGESTED BY MANY MODEL SOLUTIONS LATER TONIGHT IN
THE VICINITY OF THE MO/IA BORDER AND THIS COMPLEX WOULD TEND TO
TRACK SOUTHEAST TOWARD THE FORECAST AREA BY SUNDAY MORNING.
OUTFLOW BOUNDARIES FROM THIS COMPLEX AND THE STALLED FRONT SHOULD
SERVE AS THE FOCUS FOR DIURNAL SHOWER/STORM DEVELOPMENT AGAIN
SUNDAY AFTERNOON/EVENING.

SEVERE STORMS ARE POSSIBLE INTO THIS EVENING IN NORTHERN SECTIONS
OF THE FORECAST AREA GIVEN CAPE VALUES OF 3-4K J/KG ONCE THE CAP
BREAKS...THOUGH SHEAR PROFILES ARE NOT THAT GREAT. ECHO TRAINING
ON THE WEST/EAST ORIENTED FRONT ALSO SUGGESTS A HEAVY RAIN THREAT.
INSTABILITY IS EXPECTED TO BE SIMILAR SUNDAY AFTERNOON/EVENING...
BUT SHEAR PROFILES ARE EXPECTED TO BE STRONGER.

THE PRECIPITATION RISK SHOULD TAPER OFF MONDAY AS THE FRONT SHIFTS
BACK NORTH OF THE FORECAST AREA...AND HEAT/HUMIDITY RE INTENSIFY.

LONG TERM...TUESDAY THROUGH SATURDAY...UPPER/SURFACE RIDGING BUILD
SIGNIFICANTLY FOR TUESDAY AND WEDNESDAY. THIS SUPPORTS QUIET
WEATHER BUT INCREASINGLY OPPRESSIVE HEAT/HUMIDITY. A STRONG WAVE
TOPPING THE RIDGE WILL PUSH ANOTHER SLOW MOVING FRONT INTO THE
AREA FOR THURSDAY INTO SATURDAY...PROVIDING ANOTHER PERIOD OF
UNSETTLED WEATHER. WELL ABOVE NORMAL HEAT/HUMIDITY WILL PERSIST.

BAK
&&

.AVIATION...
ISSUED 1237 PM CDT SAT JUN 4 2011

COLD FRONT WILL CONTINUE TO SAG SOUTHWARD INTO NORTH-CENTRAL
ILLINOIS THIS AFTERNOON. AHEAD OF THE BOUNDARY...MOSTLY CLEAR
SKIES AND W/SW WINDS GUSTING UP TO 20KT WILL PREVAIL AT THE KILX
TAF SITES. BASED ON 12Z NAM AND LATEST SATELLITE IMAGERY...THINK
THUNDERSTORMS WILL DEVELOP ALONG THE FRONT BETWEEN 22Z AND 01Z AT
KPIA...THEN FURTHER SOUTH TO THE I-72 TERMINALS BETWEEN 00Z AND
03Z. ONCE STORMS MOVE FURTHER EAST AND WEAKEN...WINDS WILL VEER TO
THE N/NW AND A MID-LEVEL OVERCAST AT AROUND 8000FT WILL PERSIST
ACROSS THE AREA FOR THE REMAINDER OF THE NIGHT. GIVEN MOIST
AIRMASS AND LIGHT WINDS...PATCHY FOG WILL ALSO BE A POSSIBILITY.
CONVECTIVE PICTURE IS A BIT MORE UNCLEAR FOR SUNDAY...AS FRONTAL
BOUNDARY BECOMES NEARLY STATIONARY ACROSS THE AREA. NAM SUGGESTS A
POSSIBLE MCS DEVELOPING ACROSS IOWA/NORTHERN MISSOURI LATE
TONIGHT...THEN SLIDING E/SE ACROSS CENTRAL ILLINOIS SUNDAY
MORNING. DUE TO UNCERTAINTIES...HAVE HANDLED THIS POTENTIAL WITH A
VCTS GROUP AT THIS TIME.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 4, 3:42 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SAT JUN 4 2011

ILZ027>031-036>038-040>043-047>053-051100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE
POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

FOR INTERESTS ALONG THE ILLINOIS RIVER BASIN...MINOR TO MODERATE
FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

ILZ044>046-054>057-061-051100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE
POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

ILZ062-063-066>068-071>073-051100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR THUNDERSTORM
DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME
OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE
HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

FOR INTERESTS ALONG THE WABASH RIVER BASIN...FLOODING WILL CONTINUE
FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Jun 4, 4:51 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             4 E GOODFIELD           40.63N 89.19W
06/04/2011  M0.75 INCH       WOODFORD           IL   MESONET

&&

JRP
Local storm report, Jun 4, 6:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             3 NW HUNTSVILLE         40.21N 90.91W
06/04/2011  M1.75 INCH       SCHUYLER           IL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL REPORTED AT WEINBERG-KING STATE
            PARK.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:37 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford40 min
Jun 4, 5:41 PM CDTSevere Thunderstorm WarningILXSchuyler64 min
Jun 4, 6:58 PM CDTSevere Thunderstorm WarningILXCass, Logan, Mason, Menard, Sangamon62 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.